# SDR R61A201511070865

- Difficulty date: November 7, 2015
- Submitted: November 21, 2015
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 13,580 hours, 13,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360131
- Condition: Gouged
- Location: Bs 258-281
- Part time: 13,580 hours, 13,348 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND A GOUGE IN THE ACFT SKIN ON THE RT SIDE BETWEEN FRAME X258.5 TO X281.00, ALONG STRINGER 16S.  MAINTENANCE PERFORMED MAJOR REPAIR TO THE ACFT SKIN ON THE RT SIDE BETWEEN FRAME X258.5 TO X281.00, ALONG STRINGER 16S ON SKIN PANEL, PN: 85360131 IAW RD 8/4-53-7153.  MAINTENANCE FABRICATED DOUBLER AND FILLER FROM 2024-T3, .063 MATERIAL.  REF PO 4591 FOR MATERIAL USED.
